# SDR REXA2018072600644

- Difficulty date: July 22, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N319PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15319
- Aircraft time: 10,030 hours, 6,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY EMER EXIT LIGHTS PARTIALLY ILLUMINATED. R&R NR 1 EMER BATT PS35 IAW AMM 33-51-01. OPS/CK GOOD.
